For Better Performance Please Use Chrome or Firefox Web Browser

The number of limit cycles of a quintic Hamiltonian system with perturbation, Balkan Journal of Geometry and Its Applications

Ali Atabaigi, Nemat Nyamoradi, Hamid R.Z. Zangeneh, The number of limit cycles of a quintic Hamiltonian system with perturbation, Balkan Journal of Geometry and Its Applications, Vol.13, No.2, 2008, pp. 1-11.

June, 2008

Link To Online Resource: 

http://emis.de/journals/BJGA

Journal Papers
Month/Season: 
June
Year: 
2008